- 07-26-2004, 10:28 PM
Just curious about this subject. Can someone elaborate?
Never exceed 120mcg in one day. IGF1 can cause serious gastrointestinal problems such as tumors intestinal swelling diarrhea and vomiting.
I know that it is a matter of mcg/dose, but starting at say 30-40mcg, will these things come into effect at all? Is it more related to how steroids can cause cancer due to doseage?
- 07-26-2004, 11:20 PM
IGF-1 can aggravate already existing precancerous cells formations.. but we have not heard of anything going on with lower dosage in the 30-60 range or at least I have not
But what is up with 120 mcg in one day? Where did you find that?
- 07-27-2004, 12:35 AM
The sticky bro. You guys need to update that shiot. Because the first one also says to start out with 80mcg or something. If someone can find an up to date addition that would be great. I know that there is good info in there still but for some people they will go by that to a tee and I think that could be less productive. Am I jsut rambling let me know. It might be the Sulbutiamine and Anavar combo LOL.
07-27-2004, 12:57 AM
07-27-2004, 02:25 AM
Yeah, like was mentioned, IGF-1 won't "cause" cancer, but it does increase the rate of epithelial cell turnover a great deal.....with each cell division, there is potential for some aspect of a cancerous cell to develop (via mutation), so increasing the rate of cell division increases the potential for cancer, albeit caused by some other factor, to develop. Also, if there are cancerous cells present, then speading up mitosis will increase their proliferation as well.....many cancers "feed" off on increased IGF-1 levels (breast cancer is one of these among others).
07-27-2004, 10:14 AM
Thank you for looking into it Matt. I am just worried because I have ulcerative colitis and there is a greater potential for colon cancer with this. I just can't win I swear.
07-27-2004, 12:30 PM
Raises and interesting question as to the effect of IGF-1 on pre-existing gyno. Does it exacerbate the tumor growth.
In addition, what is the effect of IGF-1 on the prostate when one is suffering from BPS? Is there an increase in the PSA level in response to IGF-1?
07-27-2004, 03:25 PM
IGF-1 will exacerbate gyno, as several people will note that taking a week off of training will cause their gyno to reduce slightly....this is because the large excercise-induced spikes of GH (and therefore IGF-1) are not present during that time. In fact, nolva has been hypothesized to treat breast cancer by also reducing IGF-1 expression in mammary fat pads as well as preventing ER-mediated growthOriginally Posted by OVRT
07-27-2004, 09:21 PM
07-27-2004, 09:28 PM
I've used several mgs of IGF-1 with no ill effects, and I'll continue to do so.Originally Posted by BuiltOne
07-27-2004, 10:23 PM
einstein1905, obviously youre make gains using it or you would'nt be, what do you rate it at 1-10 ? Have you had any troubles keeping it stable? was it hard to find?
07-28-2004, 12:29 AM
The problem is.......too many people hear others praise IGF-1 and can't wait to try it.......most will be disappointed. compared to AAS, it's a joke. That's not the point though. For those with a relatively "matured" physique, you know how hard it is to gain compared to your early AAS days. The addition of IGF-1 to your cycle can make a significant difference....those that really know their bodies will be able to best appreciate this, but those with 1 or 2 cycles under their belt won't have a good baseline for comparison. Even alone, IGF-1 is impressive to me. being able to drop bf and add LBM (albeit very little) is an impressive feat. it's also an excellent addition to pct to maintain a positive nitrogen balance w/o AASOriginally Posted by porch monkey
07-28-2004, 12:51 AM
07-28-2004, 02:17 AM
07-28-2004, 03:39 AM
While we are on the subject of cancer.
My wife was diagnosed with severe cervical dysplasia this week. She is going to have some precancerous spots removed from her cervix.
Do i need to worry about genital secretions of IGF or even AAS bathing the spots on the cervix? The reason i ask is because of the following paragraph.
What causes cervical dysplasia?
HPV is one of the most frequent causes of cervical dysplasia. In addition, cigarette smoking has been found to be a cause. Women who smoke concentrate the chemicals nicotine and cotinine into their cervix, which harms the cells. Men also concentrate these chemicals into their genital secretions, and can bathe the cervix with these chemicals during intercourse. Male partners of women with cervical dysplasia should not smoke. Some nutritional deficiencies also can cause cervical dysplasia. The National Cancer Institute recommends that women consume five servings of fresh vegetables or fruits each day. If you cannot do this, consider taking a daily multivitamin with antioxidants such as Vitamin E or beta-carotene.
Last edited by Billy the kid; 07-28-2004 at 03:57 AM.
07-28-2004, 05:07 AM
No, AAS are not sequestered in ejaculate, nor would there be any appreciable amount of IGF-1.Originally Posted by Billy the kid
07-28-2004, 10:26 AM
Hey BILLY...Originally Posted by Billy the kid
In the hopes of calming your fears, cervical dysplasia is fairly common and quite treatable. The fact that the irregular cells were discovered before they had manifested themselves into full blown cervical cancer, is a good thing. My ex-gf was diagnosed with cervical dysplasia and she opted for the more elaborate surgery to remove a large amount of tissue. It has been 2 years and she has had normal pap smears every time (4x per year).
07-28-2004, 11:43 AM
All good info here, thanx guys. PCT seems to be the most interesting to me or at least running it towards the end of a cycle.
07-28-2004, 04:13 PM
Thanks man, I appreciate the info!Originally Posted by einstein1905
Thanks alot, That is good news.Originally Posted by OVRT
I appreciate it.
07-29-2004, 03:48 AM
ok in concerns to preexisting gyno, IGF is a bad idea then huh. would taking nolva keep it from being used in that area? just curious because i may have a small amount and dont want to make it worse and i have the igf now.
07-30-2004, 03:44 AM
07-30-2004, 03:49 AM
07-30-2004, 12:10 PM
07-30-2004, 01:03 PM
07-30-2004, 11:37 PM
ok roger that, will not do igf. i have a very small lump, pea size on left side and i didnt before this cycle i just did. however, i was on nolva, decent dosage and ldex, the whole time. just sensitive tho, oh well...doing pct now and hoping the nolva will take it down. saw a study*on another board where they showed how nolva works on reducing or removing gyno. not 100% but was up in the 60 to70% range that it was effective for.
07-30-2004, 11:44 PM
07-31-2004, 11:25 PM
So would taking IGF-1 along with Tamoxifen during PCT have any ill synergistic effects?Originally Posted by einstein1905
07-31-2004, 11:30 PM
Originally Posted by size
In only the couple of cycles I've ran so far, I've come to the conclusion that I'm very prone to gyno. If I let it go, my nips will w/o a doubt look like the ones on those medical websites that give info about the surgery...and before/after pics. This happens VERY fast. In fact the last time I had it, when I woke up that morning I had nothing wrong. By the time I was getting ready for bed that night, I had nips the size of silver dollars, all puffed up, etc...
I always dose 80mg nolva and it usually subsides completely within 4 days. I then just take 20mg EOD....
Anyways, the point I'm trying to make is given my description here, would using the IGF-1 along with AAS make my condition even worse, or is this something else that you're reffering to?
08-01-2004, 01:45 AM
Originally Posted by Jergo
Unfortunately, I am very susceptible to gyno too. In theory, by including IGF-1, it may encourage the condition to worsen. I am not certain if any studies have been done on this, but as enistein1905 alluded to with the reduction in IGF via nolvadex, so increasing IGF may not be a wise deicsion. For me personally, this is not a chance I will take.
08-01-2004, 01:59 AM
Could you use the nolva to counter the igf in the breast tissue and possibly prevent the exacerbation of the condition?
08-01-2004, 02:45 AM
Although IGF-1 is important in breast tissue growth, it's still usually dependent upon estrogen or progesterone or even prolactin (depending on the specific tissue type). So, blocking estrogenic activity at the breast via nolva and using LR3, there shouldn't be any ill effects, but that's no guarantee. i've never had gyno issues while using LR3, but I also always use at least 10mg/day of nolva (20mg/day during pct w/my clomid)Originally Posted by Jergo
08-02-2004, 09:39 PM
well i found a small lump after about 2 weeks of igf....was the last two weeks of my prop only cycle. had sore nips the whole time, but was using 40 mg + of nolva throughtout it. its a small lump, pisses me off tho. not necessarily the igf, but i didnt have it the 8 weeks prior, was able to stave it off with the nolva....guess igf put it over the top...
course, once i found it i stopped the igf . figures two days after i stop, this thread comes out and i find out not to do it. oh well.
Similar Forum Threads
- By Igfbrah in forum IGF-1/GHReplies: 2Last Post: 04-11-2014, 12:22 PM
- By DaLegend4445 in forum IGF-1/GHReplies: 1Last Post: 03-24-2014, 05:39 PM
- By anadrol75 in forum IGF-1/GHReplies: 1Last Post: 12-04-2006, 12:09 AM
- By BOHICA in forum IGF-1/GHReplies: 13Last Post: 02-22-2006, 10:50 PM
- By riskarb in forum IGF-1/GHReplies: 8Last Post: 06-04-2004, 02:42 PM